Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the area distortion by quasiconformal mappings


Authors: A. Erëmenko and D. H. Hamilton
Journal: Proc. Amer. Math. Soc. 123 (1995), 2793-2797
MSC: Primary 30C62
DOI: https://doi.org/10.1090/S0002-9939-1995-1283548-8
MathSciNet review: 1283548
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give the sharp constants in the area distortion inequality for quasiconformal mappings in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C62

Retrieve articles in all journals with MSC: 30C62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1283548-8
Keywords: Quasiconformal mappings
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society